# SDR USAA950492

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-827
- Part time: 19,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 180 INCHES OF CORROSION BS 727C TO BS 827 S-25L.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (W)
